# SDR EIAA2002084

- Difficulty date: June 22, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Part serial: 26615
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - R5 EMERGENCY DOOR FLOOD LIGHT INOPERATIVE.  FOUND BAD LIGHT ASSEMBLY, REPLACED LIGHT ASSEMBLY IAW MM 33-52-00.  (M)
